# SDR CAL950842

- Difficulty date: September 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15525
- Make and model: Doug DC-9-32
- Aircraft serial: 47531
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1038
- Part time: 62,151 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOU - INSPECTION FOUND A .5 INCH CRACK IN FUSELAGE SKIN AT STATION 1038 BETWEEN LONGERON 10R AND 11R.  A DOUBLER WAS FABRICATED AND INSTALLED IAW SRM 53-01, PAGE 8.  (M)
